Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 24, 2010, 6:45 AM CST for Lewis County, Missouri. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 6:45 AM CST (12:45 UTC)
- Expired
- Jan 26, 2010, 10:07 AM CST
- In force
- 51 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 14.48 ft at Jan 25, 2010, 2:00 PM CST.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
605
WGUS43 KLSX 241245
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CST SUN JAN 24 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER...NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER...AT PALMYRA AFFECTING MARION COUNTY
CUIVRE RIVER...NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 INCH OF
PRECIPITATION THE PAST 24 HOURS OVER VERY SATURATED GROUND WITH AN
ADDITIONAL AVERAGE OF 0.05 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-251244-
/O.NEW.KLSX.FL.W.0008.100124T1245Z-100128T0112Z/
/EWNM7.2.ER.100124T0241Z.100125T0000Z.100127T0112Z.NO/
645 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY EVENING.
* AT 5:30 AM SUNDAY THE STAGE WAS 13.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 13.8 FEET BY THIS AFTERNOON.
$$
MOC111-251244-
/O.NEW.KLSX.FL.W.0009.100124T1245Z-100127T1330Z/
/EWMM7.1.ER.100124T0417Z.100125T0000Z.100126T1330Z.NO/
645 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY MORNING.
* AT 5:30 AM SUNDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 14.0 FEET BY THIS EVENING.
$$
MOC127-251244-
/O.NEW.KLSX.FL.W.0010.100124T1245Z-100127T0000Z/
/TAYM7.1.ER.100124T0843Z.100125T0000Z.100126T0000Z.NO/
645 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL TUESDAY EVENING.
* AT 5:30 AM SUNDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 10.9 FEET BY AFTER MIDNIGHT MONDAY.
$$
MOC127-251244-
/O.NEW.KLSX.FL.W.0011.100124T1245Z-100126T2240Z/
/PALM7.2.ER.100124T0628Z.100124T1800Z.100125T2240Z.NO/
645 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY AFTERNOON.
* AT 5:30 AM SUNDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 15.5 FEET BY THIS AFTERNOON.
$$
MOC113-251245-
/O.NEW.KLSX.FL.W.0012.100124T1245Z-100126T1620Z/
/TRYM7.1.ER.100124T1154Z.100125T0000Z.100125T1620Z.NO/
645 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL TUESDAY MORNING.
* AT 6:00 AM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 24.5 FEET BY THIS EVENING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/25 01/26 01/27 01/28 01/29
NORTH FABIUS RIVER
EWING 11 13.69 14.6 12.5 9.6 7.8 6.7
MIDDLE FABIUS RIVER
EWING 12 13.88 14.2 12.1 10.0 7.1 5.7
SOUTH FABIUS RIVER
TAYLOR 10 10.20 11.0 7.9 5.0 3.5 3.1
NORTH RIVER
PALMYRA 13 15.08 14.4 11.0 8.0 5.2 5.0
CUIVRE RIVER
TROY 21 21.10 23.1 13.5 9.9 8.7 8.24 follow-up statements
164
WGUS83 KLSX 241555
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER...NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER...AT PALMYRA AFFECTING MARION COUNTY
CUIVRE RIVER...NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 INCH OF
PRECIPITATION THE PAST 24 HOURS OVER VERY SATURATED GROUND WITH LITTLE
IF ANY PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-251555-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-100127T1338Z/
/EWNM7.2.ER.100124T0241Z.100125T0000Z.100126T1338Z.NO/
955 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY MORNING.
* AT 9:30 AM SUNDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 14.5 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
$$
MOC111-251554-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-100127T0640Z/
/EWMM7.1.ER.100124T0417Z.100125T0000Z.100126T0640Z.NO/
955 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE TUESDAY NIGHT.
* AT 9:30 AM SUNDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 14.5 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
$$
MOC127-251554-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-100126T2230Z/
/TAYM7.1.ER.100124T0843Z.100125T0000Z.100125T2230Z.NO/
955 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 AM SUNDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 11.0 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
MOC127-251554-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-100126T1408Z/
/PALM7.1.ER.100124T0628Z.100124T1800Z.100125T1408Z.NO/
955 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY MORNING.
* AT 9:30 AM SUNDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 15.6 FEET BY THIS AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
$$
MOC113-251554-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-100126T1636Z/
/TRYM7.1.ER.100124T1154Z.100125T0000Z.100125T1636Z.NO/
955 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL TUESDAY MORNING.
* AT 9:00 AM SUNDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 24.3 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY LATE MORNING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/25 01/26 01/27 01/28 01/29
NORTH FABIUS RIVER
EWING 11 14.21 14.3 11.3 8.0 6.7 6.1
MIDDLE FABIUS RIVER
EWING 12 14.34 14.1 11.2 7.0 5.2 4.6
SOUTH FABIUS RIVER
TAYLOR 10 10.70 10.7 7.9 5.2 3.6 3.2
NORTH RIVER
PALMYRA 13 15.43 13.5 8.8 6.4 5.6 5.3
CUIVRE RIVER
TROY 21 23.00 23.0 13.5 9.9 8.8 8.3972
WGUS83 KLSX 250124
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR ...TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 INCH RAINFALL ON SATURATED SOIL
RSULTING IN QUICK RUNOFF.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-260124-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-100127T0730Z/
/EWNM7.2.ER.100124T0241Z.100125T0600Z.100126T0730Z.NO/
724 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 6:30 PM SUNDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET LATE TONIGHT AND THEN
FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC111-260123-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-100127T0600Z/
/EWMM7.1.ER.100124T0417Z.100124T2345Z.100126T0600Z.NO/
724 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE MONDAY NIGHT.
* AT 6:30 PM SUNDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
$$
MOC127-260123-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-100126T0600Z/
/TAYM7.1.ER.100124T0843Z.100124T1645Z.100125T0600Z.NO/
724 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE SUNDAY NIGHT.
* AT 6:30 PM SUNDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK
JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/25 01/26 01/27 01/28 01/29
NORTH FABIUS RIVER
EWING 11 14.72 10.1 7.3 6.1 5.5 5.3
MIDDLE FABIUS RIVER
EWING 12 14.43 11.1 6.9 5.1 4.5 4.2
SOUTH FABIUS RIVER
TAYLOR 10 10.07 6.7 5.0 3.8 3.2 3.1590
WGUS83 KLSX 251634
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 AM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER...NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 INCH OF
PRECIPITATION THE PAST 48 HOURS OVER VERY SATURATED GROUND WITH
LITTLE IF ANY PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261633-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-100127T0110Z/
/EWNM7.2.ER.100124T0241Z.100125T0815Z.100126T0110Z.NO/
1033 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY EVENING.
* AT 9:30 AM MONDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
$$
MOC111-261632-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-100127T0900Z/
/EWMM7.1.ER.100124T0417Z.100124T2345Z.100126T0900Z.NO/
1033 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE TUESDAY NIGHT.
* AT 9:30 AM MONDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY.
$$
MOC127-261632-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-100127T0600Z/
/TAYM7.1.ER.100124T0843Z.100124T1645Z.100126T0600Z.NO/
1033 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE TUESDAY NIGHT.
* AT 9:30 AM MONDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/26 01/27 01/28 01/29 01/30
NORTH FABIUS RIVER
EWING 11 14.28 8.6 7.2 6.1 5.5 5.4
MIDDLE FABIUS RIVER
EWING 12 14.40 11.5 7.5 5.5 4.8 4.5
SOUTH FABIUS RIVER
TAYLOR 9.5 9.89 9.0 5.9 3.9 3.3 3.2935
WGUS83 KLSX 261607
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CST TUE JAN 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER...NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER...NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261637-
/O.CAN.KLSX.FL.W.0008.000000T0000Z-100127T0110Z/
/EWNM7.2.ER.100124T0241Z.100125T0815Z.000000T0000Z.NO/
1007 AM CST TUE JAN 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 2:15 AM TUESDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.7 FEET. THE
RIVER WILL FALL TO 6.9 FEET BY WEDNESDAY MORNING.
$$
MOC111-261637-
/O.CAN.KLSX.FL.W.0009.000000T0000Z-100127T0900Z/
/EWMM7.1.ER.100124T0417Z.100124T2345Z.100126T0748Z.NO/
1007 AM CST TUE JAN 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 6:30 AM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:48 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.4 FEET BY WEDNESDAY MORNING.
$$
MOC127-261637-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-100127T0600Z/
/TAYM7.1.ER.100124T0843Z.100124T1645Z.100126T0845Z.NO/
1007 AM CST TUE JAN 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM TUESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FELL BELOW FLOOD STAGE AT 2:45 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.7 FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
NORTH FABIUS RIVER
EWING 11 8.83 6.9 6.0 5.5 5.3 5.1
MIDDLE FABIUS RIVER
EWING 12 8.56 5.4 4.8 4.5 4.3 4.1
SOUTH FABIUS RIVER
TAYLOR 10 8.67 4.7 3.0 3.2 3.1 2.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:15 AM CST, 30 minutes earlier.
Area forecast discussion, Jan 24, 6:15 AM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 615 AM CST SUN JAN 24 2010 .DISCUSSION... /302 AM CST SUN JAN 24 2010/ RAIN WILL DIMINISH FROM WEST TO EAST THIS MORNING AS LOW PRESSURE CONTINUES TO PULL NORTHEAST TOWARD THE GREAT LAKES. TRAILING COLD FRONT WILL PROGRESS EAST WITH FALLING TEMPERATURES EXPECTED THIS AFTERNOON. STILL LOOKS LIKE A FEW SNOW SHOWERS WILL BE POSSIBLE TONIGHT AND MONDAY AS THE LAST OF THE EMBEDDED SHORTWAVES IN THE LARGER UPPER TROF ROTATES ACROSS THE REGION. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED...BUT WITH THE INCREASED NORTHWEST WIND AND COLDER TEMPERATURES IT WILL FEEL MORE LIKE WINTER AROUND HERE. HIGH PRESSURE BUILDS ACROSS THE REGION MONDAY NIGHT AND TUESDAY PROVIDING SEASONAL COLD WEATHER. MAYBE WE WILL FINALLY GET TO SEE THE SUN TUESDAY AFTERNOON? ATTENTION THEN TURNS TO A POTENT SOUTHERN STREAM SHORTWAVE/LOW THAT WILL BE BARRELING ONSHORE ACROSS SOUTHERN CALIFORNIA TUESDAY NIGHT. GFS ENSEMBLE MEAN/ECWMF/GEM ARE BEGINNING TO COME INTO ALIGNMENT WITH THIS SYSTEM...WITH SURFACE LOW PRESSURE MOVING ACROSS THE SOUTHERN CONUS...FROM TEXAS TO GEORGIA...ON THURSDAY AND FRIDAY. AS THIS SYSTEM APPROACHES...A REINFORCING COLD FRONT WILL MOVE SOUTH ACROSS MISSOURI AND ILLINOIS ON WEDNESDAY. APPEARS A CLASSIC OVERRUNNING WINTER PRECIPITATION EVENT WILL TAKE PLACE ACROSS THE SOUTHERN HALF OF THE CWA WEDNESDAY NIGHT AND THURSDAY...WITH THE TYPICAL ARRAY OF PRECIPITATION TYPES FROM RAIN/FREEZING RAIN ACROSS FAR SOUTHERN MISSOURI TO SNOW ALONG THE INTERSTATE 70 CORRIDOR. PRECIPITATION TYPE WILL HIGHLY DEPEND ON HOW FAR SOUTH AND DEEP THE ARCTIC AIR CAN BUILD. SINCE THE EXPECTED TRACK OF THE LOW PRESSURE IS SO FAR SOUTH...THE DRY AIR FACTOR WITH THE IMPINGING HIGH PRESSURE WILL DEFINITELY COME INTO PLAY WITH THIS EVENT. WOULD EXPECT A VERY SHARP GRADIENT IN SNOWFALL ALONG THE NORTHERN EDGE...WHICH LOOKS TO ALIGN WITH INTERSTATE 70 AT THIS TIME. I HAVE INTRODUCED FREEZING RAIN AND SLEET TO THE FORECAST WEDNESDAY NIGHT AND THURSDAY...WITH PRECIPITATION TRENDING TOWARD ALL SNOW THURSDAY NIGHT AND FRIDAY AS THE COLD AIR DEEPENS OVER THE REGION IN THE WAKE OF THE SURFACE LOW/TROF. THERE IS NO DOUBT WE WILL CONTINUE TO SEE DISCREPANCIES IN THE SPEED AND TRACK OF THIS STORM SYSTEM IN THE DAYS AHEAD...BUT GIVEN THE POTENTIAL IMPACT ACROSS THE SOUTHERN HALF OF THE CWA I PLAN ON MENTIONING A POTENTIAL WINTER STORM IN THE HWO. CVKING && .AVIATION... /550 AM CST SUN JAN 24 2010/ FOR THE 12Z TAFS...SFC LOW OVER IA/IL BORDER CONTINUES TO MOVE NEWD AWAY FM THE BISTATE REGION WITH CDFNT STRETCHING SWWD THROUGH MO AND BACK INTO OK AT 11Z. WINDS WILL TURN WLY AFTER FROPA WITH GUSTS UP TO 25 KTS PROMOTING MIXING...LEADING TO A GRADUAL IMPROVEMENT IN CIGS/VSBYS. BRIEF PD OF VFR CONDS AT STL/SUS THIS MORNING WAS DUE TO THE DRY SLOT DIRECTLY OVERHEAD AND A RETURN TO IFR/MVFR CIGS IS EXPECTED AS THE DRY SLOT SHIFTS EWD AND CLDS WRAP AROUND THE DEPARTING LOW PRES SYS. A SHORTWAVE TROF WILL ROTATE AROUND THE SYSTEM TONIGHT...SUPPORTING -SN AT UIN/COU TOWARDS THE END OF THE TAF PD. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 24, 4:19 AM CST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 419 AM CST SUN JAN 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 419 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 30 MPH ARE EXPECTED ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SNOW SHOWERS MONDAY...PRIMARILY NORTH OF INTERSTATE 70. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. WIND GUSTS TO 30 MPH ARE ALSO EXPECTED ON MONDAY. A WINTER STORM MAY AFFECT THE SOUTHERN HALF OF MISSOURI AND ILLINOIS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. MUCH UNCERTAINTY STILL EXISTS AS THIS STORM SYSTEM IS CURRENTLY OVER THE PACIFIC OCEAN AND DAYS AWAY FROM MAKING LANDFALL. HOWEVER...THE LATEST FORECAST DATA SUGGESTS THERE IS THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS OF FREEZING RAIN...SLEET AND SNOW SOUTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 8:04 PM CST | River Flood Warning | LSX | Reynolds | 24 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Marion | 51 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Marion | 12 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Lincoln | 28 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Lewis | 51 hr |
| Jan 24, 7:20 AM CST | River Flood Warning | LSX | Osage | 13 hr |
| Jan 24, 7:20 AM CST | River Flood Warning | LSX | Cole | 36 hr |
| Jan 24, 9:02 AM CST | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Jan 24, 9:02 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Jan 24, 9:02 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jan 24, 10:48 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Marion | 24 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Marion | 24 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Pike | 47 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Pike | 47 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.